# SDR MASA200600983

- Difficulty date: April 1, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,644 hours, 8,255 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 429515
- Part serial: 422
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 11,959 hours, 11,313 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2757 CAE - SPOILER FAIL CAUTION IN FLIGHT.  MX REPLACED THE BRAKE CU AND TEST SWITCH PANEL.  TEST FLIGHT REQUIRED.  TEST FLIGHT SAT.
